# SDR AALA201606199011

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 13,087 hours, 2,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L EXIT LIGHT LENS IS NOT SECURED.  RE-SECURED EXIT SIGN LENS AT 3L AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
